Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Reddish swollen boil in the ear. Taking oxacilline. Will it heal of its own?

Hi! I have aboil in the ear, I have been taking Oxacilline for three days now, on doctor s prescription (500mg, 4 times a day). It is stil swollen and a bit red as I can see. It s smaller than three days ago, but still a little painful. Should I consult a surgeon or should I wait four more days and see if it completely heals?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding boil in your ear, which is swollen and painful even after taking antibiotic for 5 days.

Here I would like to suggest you that with due concent of your doctor you may add-

(1) Anti inflammatory & analgesic - Like Diclofenac (50 mg) with serratiopeptidase (10 mg).
(2) Ear drop containing antibiotic and steroid.

I hope this will help you.

Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor